Avonex???

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

Avonex???

Postby mike3667 » Fri Feb 12, 2010 8:22 pm

Just joined.

Dec. of 2008 I started Avonex,the last 2 shots after about 8 hours I could not walk at all for about 12 hours,is this not wierd? has anyone heard of this side effect? or why it would start after more than a year?

I am 46,healthy except for this,did 24 hour garage door/opener service till this hit me, my dad worked at area 51 for 22 years bringing home radiation,which probably caused this in all of us,from what he tells me.

Don't know why I said some of this (g) :lol:
Michael
User avatar
mike3667
Newbie
 
Posts: 2
Joined: Thu Feb 11, 2010 3:00 pm
Location: oklahoma city

Advertisement

Postby whyRwehere » Sat Feb 13, 2010 7:41 am

my husband's father also worked at a nuclear plant. Maybe that is why he is missing veins and had a narrow left jugular vein. Maybe it was because his mother is a chain smoker with the worst diet ever. Maybe it was just inherited. Anyhow, Avonex had no positive effect for him, and after almost a year, he started to show allergic reactions to copaxone. Lately, certain antibiotics caused him to stop urinating on his own. I have always noticed that he is very sensitive to "medicine". My suggestion is stop the CRABs, find out what you are allergic to, start a beneficial diet (Swank or BBD), and try to get yourself tested for CCSVI.
Good Luck.
User avatar
whyRwehere
Family Elder
 
Posts: 908
Joined: Mon Oct 03, 2005 2:00 pm

Re: Avonex???

Postby NHE » Sat Feb 13, 2010 10:30 pm

Hi Mike,

mike3667 wrote:Dec. of 2008 I started Avonex,the last 2 shots after about 8 hours I could not walk at all for about 12 hours,is this not wierd? has anyone heard of this side effect? or why it would start after more than a year?


Can you provide more information about your symptoms? For example, were you unable to walk because of muscle cramps or because of weakness?

By the way, what do you take to help counter the side effects?

NHE
User avatar
NHE
Volunteer Moderator
 
Posts: 3418
Joined: Sat Nov 20, 2004 3:00 pm

Postby lyndacarol » Sun Feb 14, 2010 8:23 am

Do I remember correctly? Did someone once say that Avonex was in a glucose or sugar-based solution? If so, given my preoccupation with glucose/insulin, Mike's experience after an Avonex injection could fit.
User avatar
lyndacarol
Family Elder
 
Posts: 2385
Joined: Thu Dec 22, 2005 3:00 pm

Re: Avonex???

Postby mike3667 » Sun Feb 14, 2010 11:01 am

NHE wrote:Hi Mike
mike3667 wrote:Dec. of 2008 I started Avonex,the last 2 shots after about 8 hours I could not walk at all for about 12 hours,is this not wierd? has anyone heard of this side effect? or why it would start after more than a year?


Can you provide more information about your symptoms? For example, were you unable to walk because of muscle cramps or because of weakness?

By the way, what do you take to help counter the side effects?

NHE


Basically I have absolutely no strength in my legs,if I stand I go right down,I can crawl but its very difficult because I have bad knees,my balance is gone too,and the headache that I always get with my shot is unreal.
I take the following meds:Tramodol,Cylobenzaprine,Busiprone,Oxybutin.

I have never had any of the flu-like symptoms everyone talks about,my main side effect is body wide stretching that feels great,that I have always had from day one.
Michael
User avatar
mike3667
Newbie
 
Posts: 2
Joined: Thu Feb 11, 2010 3:00 pm
Location: oklahoma city


Return to General Discussion

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service